# SDR CA150612004

- Difficulty date: June 10, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 55,459 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: ELCS1001001
- Condition: Shorted
- Location: Cabin
- Part time: 56,323 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) THE AIRSTAIR LIGHT, 3RD FROM THE TOP WAS REPORTED AS NOT WORKING.  MAINTENANCE INVESTIGATION FOUND THE LIGHT ASSEMBLY SHORTED & BURNT.  THE LIGHT ASSEMBLY WAS REPLACED & THE AIRCRAFT RETURNED TO SERVICE.  AIRSTAIR LIGHT PN ELCS-1001-001.
